MathSciNet Relay Station
MathSciNet bibliographic data
MR2198592 37J50 (37H99 49K25)
Iturriaga, Renato; Sánchez-Morgado, Héctor On the stochastic Aubry-Mather theory. Bol. Soc. Mat. Mexicana (3) 11 (2005), no. 1, 91–99.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement